Impact Factor

    Vladimir Dragović

    Vladimir Dragović
    Kneza Mihaila 36, 11001 Belgrade, p.p. 367, Serbia
    Mathematical Institute SANU

    Full Research Professor of the Mathematical Institute of the Serbian Academy of Sciences and Arts
    Head of the Department of Mechanics
    The founder and chairman of the Dynamical Systems group
    The co-chairman of The Centre for Dynamical Systems, Geometry and Combinatorics of the Mathematical Institute of the Serbian Academy of Sciences and Arts

    Born: July 26, 1967
    1987: B.Sc. in Mathematics, University of Belgrade
    1988-1992: aspirant at Moscow State University,Faculty of Mechanics and Mathematics,Department for Higher Geometry and Topology
    1992: Dr. Sci. in Mathematics, University of Belgrade thesis:R-matrices and algebraic curves advisor: Boris Dubrovin, Moscow State University
    1992-2000, 2004-2007: teacher in Mathematical High School, Belgrade
    1993-1998: Department of Mathematics, University of Belgrade, courses: Differential Geometry,several graduate courses
    1996-1999: Head of the Committee for mathematical competitions of high school students of Serbia
    1996-1999: Department of Philosophy, University of Nis courses: Differential Geometry, Partial Differential Equations
    2003-2008: Department of Sciences and Mathematics, University of Montenegro courses: Geometry, Analysis and Geometry on Reimann Surfaces, Integrable Dynamical Systems 1, Integrable Dynamical Systems 2
    2004-2008: regualar associate member of ICTP Abdus Salam, Trieste, Italy
    2004-2008: Director of the Mathematical High School, Belgrade
    2008-2012 Researcher, the Mathematical Physics Group, University of Lisbon


    Since 2012, Full Professor of Mathematics, University of Texas at Dallas
    Since 1988, employed at Mathematical Institute SANU
    Conducting of scientific work
    Chairman of the Seminar Mathematical Methods of Mechanics, since its founding in 1993
    Advisor for four M.Sc. theses and four Ph.D. theses at Department of Mathematics, University of Belgrade
    2001-2007, 2010-: Member of the Committee for mathematics and mechanics of the Ministry for Sience of Serbia
    2002-2005: Leader of Project 1643 of the Ministry for Sience of Serbia
    since 2006: Leader of Project 144014 of the Ministry for Sience of Serbia
    since 2005: Co-Leader of the Italian-Serbian project Geometry, topology and combinatorics of manyfolds and dynamical systems


    1987: Award for the best graduated student of the Faculty for Sciences and Mathematics
    2004: Award of the Union of mathematical societies of Serbia and Montenegro for achievements in mathematical sciences for at most 40 years old researchers
    2010: City of Belgrade Annual Award for natural and technical sciences (jointly with Milena Radnovic)


    Adabrah A. K., Dragović V., Radnović M.
    We derive necessary and sufficient conditions for periodic trajectories of billiards within an ellipse in the Minkowski plane in terms of an underlying elliptic curve. Equivalent conditions are derived in terms of polynomial-functional equations as well. The corresponding polynomials are related to the classical extremal polynomials. Similarities and differences with respect to the previously studied Euclidean case are indicated.
    Keywords: Minkowski plane, elliptical billiards, elliptic curve, Akhiezer polynomials
    Citation: Adabrah A. K., Dragović V., Radnović M.,  Elliptical Billiards in the Minkowski Plane and Extremal Polynomials, Rus. J. Nonlin. Dyn., 2019, Vol. 15, no. 4, pp.  397-407

    Back to the list